# SDR DALA2018113006942

- Difficulty date: October 9, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 83,115 hours, 36,879 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 690
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 WHILE IN ATL FOR INSPECTIONS FROM ER/A 571907-14MA, MAINTENANCE DISCOVERED AN APPROX. 24" X 24" AREA OF THE CROWN SKIN AT STA 690, BETWEEN S-2L AND S-2R WITH PREVIOUS LOCAL BLENDING AT FASTENER LOCATIONS. CORRECTIVE ACTION: REF ERA 572109-14 REV ORG AND REV B. (0777311)
